Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 37, Pages 2349-2373
http://dx.doi.org/10.1155/S0161171203007932

Extension of n-dimensional Euclidean vector space En over to pseudo-fuzzy vector space over Fp1(1)

Department of Mathematics, National Taiwan University, Taipei, Taiwan

Received 17 July 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kweimei Wu, “Extension of -dimensional Euclidean vector space over to pseudo-fuzzy vector space over ,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 37, pp. 2349-2373, 2003. https://doi.org/10.1155/S0161171203007932.